MathSciNet Relay Station
MathSciNet bibliographic data
MR866101 (88f:11118) 11Y16 (11G20 14H25 14H40)
Cantor, David G. Computing in the Jacobian of a hyperelliptic curve. Math. Comp. 48 (1987), no. 177, 95–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement